# SDR DALA2017040702809

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 48,860 hours, 33,526 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARREL NUTS ACROSS LOWER AREA OF THE CARGO DOOR FRAME HAVE SIGNS OF CORROSION AROUND EDGES.  BLENDED AREAS IAW SRM 53-00-00, FIG 103.  FOUND AREAS TO BE OUT OF LIMITS IAW SRM 53-00-00, FIG. 103.  REPLACED THE FWD CARGO DOOR LOWER FRAME PAN IAW SRM 53-20-15-2R-6, AND 51-41-02-OG.
